BibTeX record journals/fuin/GhassemiFM10

download as .bib file

@article{DBLP:journals/fuin/GhassemiFM10,
  author    = {Fatemeh Ghassemi and
               Wan Fokkink and
               Ali Movaghar},
  title     = {Equational Reasoning on Mobile Ad Hoc Networks},
  journal   = {Fundam. Inform.},
  volume    = {105},
  number    = {4},
  pages     = {375--415},
  year      = {2010},
  url       = {https://doi.org/10.3233/FI-2010-371},
  doi       = {10.3233/FI-2010-371},
  timestamp = {Sat, 16 Sep 2017 12:02:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/GhassemiFM10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier